A 49-year-old m an su ering from chronic renal failure was adm itted to the hospital because of a…

A 49-year-old m an su ering from chronic renal failure was adm itted to the hospital because of a hip fracture. Further exam s revealed a di use dem ineralization of bone. An ap – propriate therapy was started that included calcitriol. Which of the follow ing actions m ost likely m ediated the therapeutic e cacy of the drug in this patient? A. Stim ulation of liver hydroxylation of cholecalciferol B. Stim ulation of renal a1 hydroxylase C. Decreased intestinal phosphate absorption D. Increased intestinal calcium absorption E. Decreased renal phosphate reabsorption

Don't use plagiarized sources. Get Your Custom Essay on
A 49-year-old m an su ering from chronic renal failure was adm itted to the hospital because of a…
For as low as $13/Page
Order Essay

Leave a Reply

Your email address will not be published. Required fields are marked *

*

*

*